The topology of normal singularities of an algebraic surface
Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 250, p. 129-137
@incollection{SB_1962-1964__8__129_0,
     author = {Hirzebruch, Friedrich Ernst Peter},
     title = {The topology of normal singularities of an algebraic surface},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1962/63 - 1963/64, expos\'es 241-276},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {8},
     year = {1964},
     note = {talk:250},
     pages = {129-137},
     zbl = {0126.16903},
     mrnumber = {1611536},
     language = {en},
     url = {http://www.numdam.org/item/SB_1962-1964__8__129_0}
}
Hirzebruch, Friedrich. The topology of normal singularities of an algebraic surface, in Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 250, pp. 129-137. http://www.numdam.org/item/SB_1962-1964__8__129_0/

[1] Du Val (P.). - On isolated singularities of surfaces which do not affect the conditions of adjunction, Proc. Cambr. phil. Soc., t. 30, 1934, p. 453-459. | Zbl 0010.17602

[2] Hirzebruch (Friedrich). - Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen, Math. Annalen, t. 126, 1953, p. 1-22. | MR 62842 | Zbl 0093.27605

[3] Hirzebruch (Friedrich). - Differentiable manifolds and quadratic forms, Lectures delivered at the University of California, Notes by Sebastian S. KOH. - Berkeley, University of California, 1962.

[4] Mumford (D.). - The topology of normal singularities of an algebraic surface and a criterion for simplicity. - Paris, Presses universitaires de France, 1961 (Institut des Hautes Etudes Scientifiques, Publications mathématiques, 9). | Numdam | MR 153682 | Zbl 0108.16801

[5] Randow (R. Von). - Zur Topologie von dreidimensionalen Baummannigfaltigkeiten. - Bonn, 1962 (Bonner mathematische Schriften, 14). | MR 155304 | Zbl 0112.38602

[6] Seifert (H.). - Topologie dreidimensionaler gefaserter Räume, Acta Mathematica, t. 60, 1933, p. 147-238. | MR 1555366 | Zbl 0006.08304

[7] Zariski (Oscar). - Algebraic surfaces. - Berlin, J. Springer, 1935 (Ergebnisse der Mathematik, Band 3, n° 5). | JFM 61.0704.01 | MR 1336146 | Zbl 0010.37103